# SDR SWAA2024081225056

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 23,100 hours, 11,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER EMER EXIT SIGN LENS MISSING<[01] INSTALLED MISSING LENS ON CENTER EMERGENCY EXIT SIGN PER AMM 33-51-01.
